# SDR AWXA200201167

- Difficulty date: November 22, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N638AW
- Make and model: Airbus A320-232
- Aircraft serial: 455
- Aircraft time: 30,208 hours, 12,534 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Angle
- Part number: D5463080900000
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-06 CHECK A 3/16 INCH CRACK WAS FOUND ON THE NR 2 PYLON OUTBOARD UPPER SPAR ANGLE (WELDED ASSY) IN THE RADIUS BETWEEN RIBS 5 & 6, PYLON STA 5066 R/H. MAINTENANCE REMOVED, WELDED, AND REINSTALLED OUTBOARD UPPER SPAR ANGLE (WELDED ASSY) ON NR 2 PYLON IAW PMS 01-04-36, A320 AMM SUB TASK 54-57-22-020-051, AND SUB TASK 54-57-22-420-052.
